MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION ARIETTA 850

FUJIFILM HEALTHCARE CORPORATION ARIETTA 850
Model Number N/A
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Event or Problem Description
On march 31, 2022, fujifilm healthcare americas corporation received a complaint regarding the arietta 850 ultrasound system.The site reported that during the therapeutic choledochoduodenostomy, the screen blacked out during the deployment of a boston scientific axios stent and a patient sustained a biliary perforation.A surgery was required to treat the perforation.The patient was stable post procedure.The event date is unknown.There was no death associated with this event.

Brand Name
ARIETTA 850
Common Device Name
ARIETTA 850
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 804
JA  277-0804
MDR Report Key14215234
Report Number1528028-2022-00017
Device Sequence Number17191960
Product Code IYN
UDI-Device Identifier04573596214046
UDI-Public(01)04573596214046(11)220113
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/31/2022
Device Age2 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight63 KG